advertisement
Question
Posted by: LC | 2006/11/09

Irregular Period(Clomid)NEED HELP URGENT

I had an cyst and my gynae gave Provera to clear up the cyst. My progestorone level are very low so I don't ovulate so he prescribed Clomid for me. I started with my cycle on 25/09 after the Provera, and today 09/11 after 45 days I started again with my cycle but it is just spotting. I thought I was pregnant because I had some of the symptoms like nausea, tender nipples, dizzyness and lots of headaches, but today with the spotting I can't understand why it took 45 days again, can I still proceed with the Clomid on day 5 to 9 or is there a other problem again. I really want a baby but I think something is still wrong, but what can it be and will the Clomid help me with this problem if it is just hormones????? Please need a answer a.s.a.p.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you have done a pregnancy test. If you are not pregnant, it means that the Clomid did not succes in amking you ovulate, hence the late period. Speak to your doctor about whether to continue or increase the dose.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement